Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Recurring rashes on legs, feet, inner arms, hands, face, lips. Used rash creams. No relief. Treatment?

I have many reoccurant rashes and I want to know what causes them. I have tried normal rash creams, steroid rash creams, using products for sensitive skin , eczema friendly products but none of them work. Actually after using these products for a while my skin seems to react to them. I can now no longer wear make up or put anything but water on my face, even moisturizer burns. Last time I wore make up my face looked like it got sun burnt and my ear lobes swell up. The rashes seem to be slightly different depending where on my body is. My legs, feet, elbow, inner arms, hands, face particularly lips are all affected. Can anyone help me? I just want this gone.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics
Dermatologist 's  Response
Hi...dear jozee.,
Thanks for choosing HCM..,
Why U are using different types of creams..,
Due to these., Ur skin going irritate and gives hypersensitivity to all.,
So stop all topical applications..,'
Tab..Levocetrizine 10 mg daily for 20 days..,
Use low Ph soap.....ZYNDET..curatio company..,
After few days starts......
Morning use....SUNSCREEN LOTION..,
Night times use ELOCON...momentasome..,

Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor